Kodai Mathematical Journal

A lower bound of maximal dilatations of quasiconformal automorphisms acting on Fuchsian groups

Ege Fujikawa

Full-text: Open access

Abstract

Article information

Source
Kodai Math. J., Volume 28, Number 2 (2005), 220-229.

Dates
First available in Project Euclid: 11 August 2005

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1123767004

Digital Object Identifier
doi:10.2996/kmj/1123767004

Mathematical Reviews number (MathSciNet)
MR2153911

Zentralblatt MATH identifier
1089.30046

Citation

Fujikawa, Ege. A lower bound of maximal dilatations of quasiconformal automorphisms acting on Fuchsian groups. Kodai Math. J. 28 (2005), no. 2, 220--229. doi:10.2996/kmj/1123767004. https://projecteuclid.org/euclid.kmj/1123767004


Export citation